# SDR AWXA200700765

- Difficulty date: June 17, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C365451
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, RSS 224.14.  REPLACED LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING, RSS 224.14 IAW AWA ER 03-5751-07157-SS2.
